@Article{CMR-27-1, author = {Aiqin and Li and and 18335 and and Aiqin Li and Liya and Fan and and 18336 and and Liya Fan}, title = {Upper and Lower Semicontinuity of Solution Sets for Parametric Generalized Vector Quasi-Equilibrium Problems}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {27}, number = {1}, pages = {1--5}, abstract = {

In this paper, two kinds of parametric generalized vector quasi-equilibrium problems are introduced and the relations between them are studied. The upper and lower semicontinuity of their solution sets to parameters are investigated.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19101.html} }